MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON FENESTRATED SCREW SET; CEMENT, BONE, VERTEBROPLASTY

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON FENESTRATED SCREW SET; CEMENT, BONE, VERTEBROPLASTY
Model Number 55750025540
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with pre-operative diagnosis of vertebra fracture.It was reported that the cement leak out into screw head instead of coming out at fenestrated screw holes.It happened in two screws.The cement was leaked at the posterior part of the vertebra and the surgeons was able to remove it during surgery.The procedure ended without any injury to the patient.There was delay of 30min in overall procedure time.There were no patient symptoms/complications associated with the event.There is no additional surgery planned.Type of procedure is plif with voyager with lordorsis correction and ligamanetotaxis.

Brand Name
CD HORIZON FENESTRATED SCREW SET
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key11331973
Report Number1030489-2021-00208
Device Sequence Number858609
Product Code NDN
UDI-Device Identifier00763000149574
UDI-Public00763000149574
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Model Number55750025540
Device Catalogue Number55750025540
Device Lot NumberH5610603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR